Journal of Symbolic Logic

Three Theorems on Recursive Enumeration. I. Decomposition. II. Maximal Set. III. Enumeration Without Duplication

Richard M. Friedberg

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 23, Issue 3 (1958), 309-316.

Dates
First available: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183733349

JSTOR
links.jstor.org

Mathematical Reviews number (MathSciNet)
MR109125

Zentralblatt MATH identifier
0088.01601

Citation

Friedberg, Richard M. Three Theorems on Recursive Enumeration. I. Decomposition. II. Maximal Set. III. Enumeration Without Duplication. Journal of Symbolic Logic 23 (1958), no. 3, 309--316. http://projecteuclid.org/euclid.jsl/1183733349.


Export citation